Functional nonparametric estimation of conditional extreme quantiles - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Multivariate Analysis Year : 2010

Functional nonparametric estimation of conditional extreme quantiles

Abstract

We address the estimation of quantiles from heavy-tailed distributions when functional covariate information is available and in the case where the order of the quantile converges to one as the sample size increases. Such "extreme" quantiles can be located in the range of the data or near and even beyond the boundary of the sample, depending on the convergence rate of their order to one. Nonparametric estimators of these functional extreme quantiles are introduced, their asymptotic distributions are established and their finite sample behavior is investigated.
Fichier principal
Vignette du fichier
condquant10.pdf (306.18 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00289996 , version 1 (24-06-2008)
hal-00289996 , version 2 (30-04-2009)
hal-00289996 , version 3 (11-06-2009)
hal-00289996 , version 4 (25-04-2013)

Identifiers

Cite

Laurent Gardes, Stéphane Girard, Alexandre Lekina. Functional nonparametric estimation of conditional extreme quantiles. Journal of Multivariate Analysis, 2010, 101 (2), pp.419-433. ⟨10.1016/j.jmva.2009.06.007⟩. ⟨hal-00289996v4⟩
391 View
382 Download

Altmetric

Share

Gmail Facebook X LinkedIn More